# SDR SWAA2024082722378

- Difficulty date: August 3, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 12,514 hours, 5,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A125) CABIN; EMERGENCY LIGHTS INOP AT CEILING - ROW 2; ROW 4; LH ROW 9; LH ROW 12; AND R1 DOOR - EXIT SIGN AND OVERHEAD LIGHT<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1675 IAW BOEING AMM 33-51-06-960-802;[02] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1675 IAW BOEING AMM 33-51-06-960-802  OPS CHECK GOOD WN47147;[03] VERIFIED C/W
